# SDR DALA2017081006148

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,102 hours, 38,085 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CARGO LOWER DOOR TRESHOLD  BS 610 LOWER AFT TIE DOWN FITTING  ATTACHED TO DOOR CUTOUT STRUCTURE FELL APART,  CORRODED.  REMOVED THE AFT DIE DOWN MOUTING BRACKET AND INSTALLED A NEW TIE DOWN MOUNTING BRACKET IAW DWG AND SRM.
